# SDR 2005UALA00065

- Difficulty date: January 16, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 12,887 hours, 3,492 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO LAX DUE TO RIGHT HYDRAULIC SYSTEM FAILURE.  LOSS OF FLUID DUE TO FAILED O-RING ON CASE DRAIN MODULE DIFFERENTIAL PRESSURE INDICATOR BOSS.   REPLACED O-RING AND RESERVICED HYDRAULIC SYSTEM.
